Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Can rheumatoid arthritis medication cause a surge in TSH levels ? What are the side-effects of taking thyroxine ?

hello...hi..i want some advice from you..about my 24 years old...2 years ago..i get a some diseases .. rheumatoid arthritis already cure after i take some prednisolone..and some stemcell...then starting february...i check again my blood test and that showed my TSH more than the range...and the same time i also depress with my working that is 1 of a causes my TSH more than normal..i also already seen the dr...then my dr. already give the thyroxine medication..50 mcg...after i take...i feel anxiety.. chest pain ...and loss want to ask can i solve my problem?most probably i also get depression ...
Asked On : Mon, 11 Jul 2011
Answers:  2 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, the symptoms which you feel is not due to thyroxin that is due to prednisolon tab . these are most common side effect of prednisolon.
hypothyroidism is not cause of depression. so take that tab continue.
Dr aseem 9982583020
Answered: Mon, 11 Jul 2011
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response
Thanks for the query. How much was your TSH? Are u getting treated for sub clinical hypothyroidism? RA needs treatment for a very long time and there is nothing called 'cure' for RA. I would like to know what multivitamins u are taking because 'stem cells' are not multivitamins. Have a healthy living
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor